# SDR USAA2009051991234

- Difficulty date: May 8, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 69,436 hours, 23,712 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 69353521
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - NR 6201735 - TIE CLIP CRACKED AT BS727B, S7R. REPLACED TIE CLIP AT BS727B, S7R IAW B737 SRM 51-10-02.
